# SDR IPXA2024051459511

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 71,850 hours, 23,867 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWERED LANDING GEAR TO DOWN. NOSE TURNED GREEN BUT LEFT&RIGHT DID NOT.EICAS GEAR DISAGREE AND GEAR DOORS MESSAGE APPEARED. VISUALLY INSPECTED BOTH MAIN LANDING GEAR, GEAR DOORS AND LAND GEAR SENSORS, NO DAMAGE NOTED. C/W LANDING GEAR POSITION INDICATORS AND WARNING SYSTEM TEST PER AMM 31-61-00-501, NO FAULT FOUND IN PSEU BITE.
